Alert archive / Alabama / Special Weather Statements in 2016

Special Weather Statement, NWS Mobile, AL

May 2, 2016Choctaw County, Alabama

NWS Mobile, AL issued this special weather statement at May 2, 2016, 2:39 PM CDT for Choctaw County, Alabama. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 2, 2016, 2:39 PM CDT (19:39 UTC)
Expired
May 2, 2016, 3:30 PM CDT
In force
51 min
Issued by
NWS Mobile, AL

County Choctaw County, AL

The radar

The Birmingham radar (KBMX), 157 km from the middle of the area, began a volume at 19:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 7.7 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2016-05-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 249 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2016-05-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
249 J/kg
Mixed-layer CIN
-96 J/kg
Mixed-layer LCL
771 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

740 
WWUS84 KMOB 021939
SPSMOB

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
239 PM CDT MON MAY 2 2016
 
ALZ051-022030-
CHOCTAW AL-
239 PM CDT MON MAY 2 2016

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHEASTERN CHOCTAW COUNTY UNTIL 330 PM CDT...

AT 239 PM CDT...THE STRONG THUNDERSTORM WAS LOCATED NEAR PENNINGTON...
OR 14 MILES NORTH OF BUTLER...MOVING EAST AT 25 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LISMAN AND PENNINGTON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3229 8793 3228 8794 3230 8794 3230 8800
      3228 8801 3228 8802 3226 8801 3218 8801
      3215 8802 3214 8804 3211 8805 3211 8831
      3231 8840 3231 8793
TIME...MOT...LOC 1939Z 256DEG 22KT 3228 8813 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this special weather statement went out at May 2, 1:16 PM CDT, 1 hour 23 minutes earlier.

Area forecast discussion, May 2, 1:16 PM CDT, 1 hour 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
116 PM CDT MON MAY 2 2016

.DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.

&&

.AVIATION...
02/18Z ISSUANCE...GENERAL MVFR CONDITIONS WITH REGARD TO CEILINGS
THIS AFTERNOON AND EARLY EVENING...BUT WITH SHOWERS AND STORMS
INCREASING ACROSS THE AREA WILL LIKELY HAVE PERIODS OF IFR IN
LOCATIONS NEAR THE CONVECTION. AFTER ABOUT 03/02Z THIS EVENING
CONVECTION SHOULD BE WINDING DOWN...BUT LOWER IFR CEILINGS BECOME
MORE PREVALENT. LATE TONIGHT AND TOWARD DAYBREAK TUESDAY SOME LIFR
CEILINGS AND LIGHT (4SM) FOG POSSIBLE. SFC WINDS PRIMARILY SOUTH AT 5
TO 10 KNOTS...BUT MORE VARIABLE AND GUSTY IN AND NEAR STORMS THIS
AFTERNOON AND EVENING...AND THEN PERHAPS MORE WESTERLY IN THE WAKE OF
A DECAYING AREA OF PCPN OVERNIGHT. 12/DS

&&

.PREV DISCUSSION... /ISSUED 629 AM CDT MON MAY 2 2016/

DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.

AVIATION...
12Z ISSUANCE...GENERAL MVFR OR BETTER CIGS VISBYS CURRENTLY OVER MOST
OF THE FA WERE OBSERVES AT ISSUANCE TIME. EXCEPTION IS EASTERN-MOST
COUNTIES...WITH IFR OR LOCALLY LOWER CIGS/VISBYS ATTM. AM
EXPECTING THESE TO RISE QUICKLY AFTER SUNRISE...THEN DROP AGAIN
TONIGHT WITH THE ONSHORE FLOW OVER FA. SHRA/TSRA DEVELOPING TODAY
WILL BRING LOCAL DROPS INTO LOW END MVFR/IFR LEVELS THIS AFTERNOON
AND EVENING.

/16

PREV DISCUSSION... /ISSUED 454 AM CDT MON MAY 2 2016/

NEAR TERM /NOW THROUGH MONDAY NIGHT/...MORE SHORTWAVE ENERGY PASSES
THROUGH THE SW TO NE ZONAL FLOW OVER THE SOUTHEASTERN STATES
TODAY...BRINGING ANOTHER ROUND OF RAIN. THE HIGHEST POPS REMAIN OVER
NORTHWESTERN PORTIONS OF THE FA TODAY INTO THIS EVENING AS A FOCUSING
SURFACE FRONT SLOWLY EASES SOUTHEAST ACROSS THE LOWER MISSISSIPPI
RIVER VALLEY TO OVER THE FA BY SUNRISE TUESDAY. AND WITH THE GREATER
COVERAGE OF RAIN COMES LOWER TEMPS. HIGHS TODAY RANGE FROM THE UPPER
70S NORTHWEST TO LOWER 80S SOUTHEAST. TONIGHT'S LOWS SHOWS THE SAME
NW TO SE TREND...RANGING FROM THE LOWERS 60S NORTHWEST TO UPPER 60S
SOUTHEAST.

AS FOR ANY CHANCE OF SEVERE WEATHER...WITH INSTABILITY ON THE LIMITED
SIDE AND GENERALLY MOST AVAILABLE WELL SOUTHEAST OF THE BETTER
HIGHEST POPS...IN THIS CASE ALONG THE COAST. WIND SHEAR WILL BE
LIMITED...ALSO...SO AM NOT EXPECTING ANY ORGANIZED SUPER CELLS. THE
FA MAY SEE A STRONG TO SEVERE THUNDERSTORMS SOUTH OF INTERSTATE
65...BUT AM NOT EXPECTING ANY ORGANIZED SEVERE WEATHER. /16

SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...THE REGION WILL
REMAIN WEDGED BETWEEN AN WEST-EAST ELONGATED UPPER HIGH PRESSURE
SYSTEM CENTERED OVER THE 15-DEGREE NORTH LATITUDE AND AN UPPER
TROUGH PRESSING INTO THE SOUTHERN PLAINS AND SOUTHEAST STATES FROM
THE NORTH. MEANWHILE A COLD FRONT NEARING THE I-65 CORRIDOR TUESDAY
MORNING WILL MOVE SOUTHEAST OFF THE COAST LATE TUESDAY AFTERNOON INTO
THE EARLY EVENING HOURS. GENERAL SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS ARE FORECAST TO OCCUR TUESDAY THROUGH MID AFTERNOON
AND THEN TAPER OFF FROM THE NORTHWEST TO THE SOUTHEAST WITH THE
PASSAGE OF THE COLD FRONT. ADDITIONAL WIDESPREAD RAINFALL AMOUNTS
THROUGH THE REMAINDER OF THE SHORT TERM WILL RANGE FROM ONE-QUARTER
TO ONE-HALF INCH ALONG AND SOUTHEAST OF I-65...WITH LOCALLY HIGHER
AMOUNTS UP TO ONE INCH POSSIBLE. ADDITIONAL WIDESPREAD RAINFALL
AMOUNTS NORTHWEST OF I-65 WILL BE AROUND ONE-QUARTER OF AN INCH OR
LESS. A COOLER AND DRIER AIR MASS WILL FILTER INTO THE REGION FROM
THE NORTH MID WEEK IN THE WAKE OF THE COLD FRONT.

HIGH TEMPERATURES TUESDAY WILL RANGE FROM 78 TO 83 DEGREES INLAND
AREAS...WITH UPPER 70S AT THE BEACHES. HIGH TEMPERATURES WEDNESDAY
WILL BE ABOUT TWO DEGREES COOLER. LOW TEMPERATURES TUESDAY NIGHT WILL
BE IN THE LOW TO MID 5OS NORTHWEST OF I-65...AND IN THE MID TO UPPER
50S TO THE SOUTHEAST...WITH LOWER 60S AT THE BEACHES. LOW
TEMPERATURES WEDNESDAY NIGHT WILL BE IN THE MID TO UPPER 5OS INLAND
AREAS...WITH LOWER 60S ALONG THE IMMEDIATE COAST. /22

LONG TERM /THURSDAY THROUGH SUNDAY/...A DEEP LONGWAVE TROUGH WILL
DEVELOP AND PERSIST ACROSS THE EAST COAST THROUGH THE END OF THE
WEEK. THIS WILL MAINTAIN A DEEP AND DRY NORTHWESTERLY FLOW ALOFT AND
BUILDING HIGH PRESSURE AT THE SURFACE. A DEEP NORTHERLY FLOW WILL
CONTINUE TO ADVECT A DRIER AIRMASS INTO THE REGION WITH LOW TEMPS
DROPPING BACK INTO THE 50S AND HIGHS NEAR TO BELOW CLIMO LEVELS WITH
MUCH LOWER HUMIDITY LEVELS. TEMPS BEGIN TO WARM EARLY NEXT WEEK AS AN
UPPER RIDGE DEVELOPS OVER THE AREA. HUMIDITY LEVELS WILL ALSO
INCREASE AS SFC HIGH PRESSURE MOVES EAST AND A SOUTHERLY FLOW
DEVELOPS. /13

MARINE...A FRONT WILL SLOWLY SAG SOUTHEAST ACROSS THE FA TUESDAY
INTO WEDNESDAY. MODERATE TO STRONG OFFSHORE FLOW WILL FOLLOW... AND
LAST INTO THE COMING WEEKEND. SOME WEAKENING WEDNESDAY NIGHT WILL
OCCUR...BUT A RE-ENFORCING FRONT WILL BRING A ANOTHER SHOT OF
NORTHERLY AIR TO THE AREA THURSDAY. /16

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/MOB
Hazardous weather outlook, May 2, 6:05 AM CDT, 8 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
605 AM CDT MON MAY 2 2016

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-031115-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL-
BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND-
ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL-
OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE-
605 AM CDT MON MAY 2 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS ARE EXPECTED AGAIN TODAY. A FEW MAY BECOME
STRONG TO SEVERE...WITH WINDS TO 60 MPH...BUT NO ORGANIZED HAZARDOUS
WEATHER IS EXPECTED AT THIS TIME.

A MODERATE RISK OF RIP CURRENTS IS EXPECTED TODAY THROUGH TONIGHT
ALONG AREA BEACHES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SHOWERS AND THUNDERSTORMS ARE EXPECTED TUESDAY INTO TUESDAY NIGHT. A
FEW MAY BECOME STRONG TO SEVERE...WITH WINDS TO 60 MPH...BUT NO
ORGANIZED HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH SUNDAY.

GMZ630>635-650-655-670-675-031115-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
605 AM CDT MON MAY 2 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA AND THE COASTAL WATERS OF
ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY THROUGH TONIGHT. LOCALLY
HEAVY RAINS...STRONG WINDS...LIGHTNING CAN ACCOMPANY THESE STORMS...
CREATING HAZARDOUS CONDITIONS. OTHERWISE...NO ORGANIZED HAZARDOUS
WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SHOWERS AND THUNDERSTORMS ARE EXPECTED TUESDAY INTO TUESDAY NIGHT.
LOCALLY HEAVY RAINS...STRONG WINDS...LIGHTNING CAN ACCOMPANY THESE
STORMS...CREATING HAZARDOUS CONDITIONS.

A FRONT WILL MOVE OVER AREA COASTAL WATERS TUEDAY NIGHT...BRINGING
MODERATE TO STRONG OFFSHORE FLOW. THIS WILL CREATE HAZARDOUS
CONDITIONS FOR SMALL CRAFT.

In the hours before

Special weather statement, May 2, 1:37 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
137 PM CDT MON MAY 2 2016

ALZ261-263-021945-
MOBILE INLAND AL-MOBILE CENTRAL AL-
137 PM CDT MON MAY 2 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...MOBILE COUNTY UNTIL 245 PM CDT...

AT 137 PM CDT...THE STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR GULFCREST TO JUST WEST OF THE REGIONAL AIRPORT
IN WEST MOBILE...AND MOVING EAST AT 25 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
MOBILE...PRICHARD...SARALAND...SATSUMA...CHICKASAW...CITRONELLE...CREOLA...
DOWNTOWN MOBILE...TILLMANS CORNER...MIDTOWN MOBILE...REGIONAL AIRPORT IN
WEST MOBILE...MOUNT VERNON...GULFCREST...AXIS...I65 AND I165...BUCKS...I10
AND I65...I65 AND US 43...CHUNCHULA AND I65 AND US 45.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3058 8839 3108 8838 3113 8800 3056 8801
TIME...MOT...LOC 1837Z 267DEG 20KT 3102 8830 3066 8831
Special weather statement, May 2, 2:29 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
229 PM CDT MON MAY 2 2016

ALZ052>056-059-261-262-022045-
MONROE AL-MOBILE INLAND AL-CLARKE AL-ESCAMBIA AL-CONECUH AL-
WASHINGTON AL-WILCOX AL-BALDWIN INLAND AL-
229 PM CDT MON MAY 2 2016

...A BROKEN LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...NORTHWESTERN CONECUH...NORTHWESTERN
BALDWIN...NORTHEASTERN MOBILE...MONROE...SOUTHERN
WILCOX...SOUTHEASTERN WASHINGTON...WESTERN ESCAMBIA AND CLARKE
COUNTIES UNTIL 345 PM CDT...

AT 227 PM CDT...THE STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 12 MILES SOUTH OF THOMASVILLE TO NEAR
MCINTOSH...MOVING EAST AT 25 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
MONROEVILLE...JACKSON...THOMASVILLE...GROVE HILL...FRISCO CITY...MOUNT
VERNON...EXCEL...VREDENBURGH...BEATRICE...FULTON...MCINTOSH...YELLOW BLUFF...
PINE APPLE...OAK HILL...MOWA CHOCTAW RESERVATION...WHATLEY...MEGARGEL...
I65 AND CR 1...MCCULLOUGH AND POARCH CREEK RESERVATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3196 8691 3101 8756 3107 8818 3197 8775
TIME...MOT...LOC 1927Z 256DEG 22KT 3178 8758 3115 8805
Special weather statement, May 2, 2:39 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
239 PM CDT MON MAY 2 2016

ALZ051-022030-
CHOCTAW AL-
239 PM CDT MON MAY 2 2016

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHEASTERN CHOCTAW COUNTY UNTIL 330 PM CDT...

AT 239 PM CDT...THE STRONG THUNDERSTORM WAS LOCATED NEAR PENNINGTON...
OR 14 MILES NORTH OF BUTLER...MOVING EAST AT 25 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LISMAN AND PENNINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3229 8793 3228 8794 3230 8794 3230 8800
      3228 8801 3228 8802 3226 8801 3218 8801
      3215 8802 3214 8804 3211 8805 3211 8831
      3231 8840 3231 8793
TIME...MOT...LOC 1939Z 256DEG 22KT 3228 8813

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 2, 1:37 PM CDTSpecial Weather StatementMOBMobile68 min
May 2, 2:29 PM CDTSpecial Weather StatementMOBClarke, Monroe76 min
May 2, 3:33 PM CDTSpecial Weather StatementMOBClarke42 min
May 2, 3:55 PM CDTSpecial Weather StatementMOBMonroe, Wilcox80 min
May 2, 4:46 PM CDTSpecial Weather StatementMOBClarke74 min
May 2, 4:59 PM CDTSpecial Weather StatementMOBBaldwin46 min
May 2, 5:34 PM CDTSpecial Weather StatementMOBBaldwin56 min
May 2, 5:38 PM CDTSpecial Weather StatementMOBMobile52 min
May 2, 5:51 PM CDTAreal Flood AdvisoryMOBBaldwin114 min
May 2, 6:35 PM CDTFlash Flood WarningMOBBaldwin3 hr

Nearby

Special Weather Statements in Alabama, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.